# SDR SWAA2024100331345

- Difficulty date: August 27, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO FLOOR STRUCTURE INTERCOSTAL (BETWEEN STA 747-767) RH UNDER Z CHANNEL MULTIPLE AREAS. CORROSION AT AFT CARGO FLOOR STRUCTURE INTERCOSTAL (BETWEEN STA 747-767 RBL 21 WL 156.3) RH UNDER Z CHANNEL MULTIPLE AREAS.<[01] REMOVED AND REPLACED AFT CARGO COMP INTERCOSTAL WEB (P/N 146A7505-8) BETWEEN STA 747 TO STA 767 PER REF. SRM 51-40-02-0G-0 AND DRAWING #146A7502.;[02] VERIFIED STEP#1
